# SDR HEEA061771

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2772A
- Make and model: Bell 206L-1
- Aircraft serial: 45311
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 252473834
- Condition: Leaking
- Location: Engine
- Part time: 14,193 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL LEAKING OUT START DERICH SHAFT AND BYPASS COVER.  PERFORMED PRELIMINARY INSPECTION.  TEST START DERICH FUNCTION AND FOUND NO LEAKAGE FROM THE SHAFT.  BENCH TEST AND FOUND NO LEAKAGE FROM BYPASS COVER OR START DERICH WHEN TESTED ON THE FLOW BENCH.   COULD NOT DUPLICATE PROBLEM AS STATED.
